# SDR DALA13010570944

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 529-954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR PLUGS ON RT SEAT TRACK X=-22 BTW BS 529-954.  REPAIR PLUGS WITH CORROSION WERE REMOVED AND NEW REPAIR PLUGS WERE INSTALLED IAW SRM 53-05, FIG 4A.
